# SDR SPOAN603SC2ENG

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N603SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60096
- Aircraft time: 5,270 hours, 3,201 cycles
- Engine: Pwa PW305A
- Engine time: 8,060 hours, 5,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305A
- Part serial: 305035
- Condition: Smoke
- Location: Right
- Part time: 8,060 hours, 5,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THERE WAS A SLIGHT ODOR OF OIL FROM THE PRESSURIZATION SYS.  PASSING 10,000 FT. SMOKE WAS EVIDENT IN THE CABIN AND COCKPIT.  THEY LEVELED OFF AT 13,000 FT. AND ELECTED TO RETURN TO DEPARTURE.  ON THE DESCENT WITH POWER BACK THE SMOKE STARTED TO CLEAR.  THEN THE RT ENGINE THRUST REVERSER UNLOCK LIGHT AND AMBER ENG COMPUTER LIGHTS ILLUMINATED.  WITH THE CHECKLIST ALREADY OUT THE CREW LOOKED FOR THE TR AND ENG COMP TABS, AT WHICH POINT THE LIGHTS EXTINGUISHED.  DESCENT AND LANDING CHECKS WERE COMPLETED.  A SMOOTH AND SOFT LANDING WAS MADE.
